# SDR QXEA2019090300339

- Difficulty date: August 31, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 19,605 hours, 20,090 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 471391
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLL AT 60 KIAS, THERE WAS NO TILLER AUTHORITY OR STEERING. RUDDER PEDALS AND HAD NO STEERING VIA RUDDER PEDALS. WE STARTED TO EXIT THE CENTERLINE OF THE RUNWAY AS I WAS GETTING ON THE BRAKES. WT ON WHEELS CAUTION ILLUMINATED AND STAYED ON FOR ABOUT 5 SECONDS. CAUTION WENT OUT AND STEERING VIA TILLER AND RUDDER PEDALS RETURNED. REMOVED FROM SERVICE. FOUND MLG WOW SENSORS OUT OF RIG, RIGGED WITHIN LIMITS. OPS TEST OF NOSE WHEEL STEERING GOOD. NO FURTHER DEFECTS NOTED.RETURNED TO SERVICE.
